# SDR ASAA2024111453897

- Difficulty date: November 14, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 40,075 hours, 12,450 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 MLG TIRE SEPARATED FROM LANDING GEAR ON TAKEOFF @ 160KTS JUST PRIOR TO VR. GROUNDED - YES. REMOVED AND REPLACED #2 AND #1 TIRE WHEEL ASSYS IAW AMM 32-45-11. REFER TO LP 61036288 FOR ADDITIONAL CONDITIONAL INSPECTIONS PER TASK 05-51-54-210-801. AIRCRAFT RELEASED FOR THE SPECIAL FLIGHT TO GSO PER SPECIAL FLIGHT PERMIT DATED 11/17/2024 TO ACCOMPLISH REPAIR TO THE DAMAGED FLAP AND GEAR PANELS ADDRESSED PER EA# 900ER -57EA-27878 ON LOG PAGES 61036295,61036297 ,61036298.
